# SDR ASAA2015060111940

- Difficulty date: June 1, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,809 hours, 3,140 cycles
- System (JASC): 2300 · Communications System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING POWER TRANSFER ON GROUND, SATCOM PROMPT ON MCDU DISAPPEARED. ACFT GROUNDED. QRH FOLLOWED SUCCESSFULLY.
